# SDR VNAA2017022600034

- Difficulty date: February 26, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 15,179 hours, 10,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 295 CORRODED ON FORWARD AFT SIDE BETWEEN STRINGERS 26L AND 26R.   REMOVED AND SPLICED A SECTION OF FRAME.
